It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Infertility Message Board


Infertility Board Index
Board Index > Infertility | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Re: Lupron question
Jul 27, 2007
Thanks for your responses. I have been researching the side effects all day, and it sounds pretty scary- on top of the hot flashes and mood swings, people have reported fatigue, headaches, acne, weight gain, joint and bone pain, memory loss, dizziness. They have said, stay away from this poison. But I guess people dont really talk about their experience with it unless it wasn't good. I have been prescribed 1 dose of 3.75 mg a month for 3-6 months, so after the first shot I am committed for at least a month. I have a crazy month at work in Aug. and I am afraid to start on it with so much stress, when I don't know how it will effect me emotionally and physically. I hope I will be one of the people who doesn't experience all of the negative side effects. I think I can put up with some of them, but I am scared to take it because I already have low energy and don't feel good a lot of the time (migraines, nausea), and I really don't want to feel sick and more tired. And I am already on edge emotionally after all this, I don't want to become the crazy hormonal lady. I really donít know how you ladies do it with all the shots and pills. I really admire you all, it is a lot to go through.

I am torn because I want to increase my chances for a healthy pregnancy, but I am afraid. I think I will wait to take the shot until after my crazy month, and then I can decide. I think Iíll also go see my PCP and see what she thinks. I know it will take about a month off of when I can start TTC but I think I have come to terms with the fact that going this route will take a long time as it is. I know I am still young enough (28 next Tuesday) that I have time, even though I would love to be pregnant right away.
Re: Lupron question
Sep 28, 2007
Hello amelu,

I am new to this board and found it while I was googling Femara. I had my lap in August and my RE found stage IV endo. He has decided to put me on Femara for the next four months before we move to IVF (since my tubes are almost completely blocked). My RE thinks femara is better than Lupron, wonder why.

Could you tell how it was for you in those five months? Today is my third day and I am getting a slight headache. How did you cope with the s/e, if any?

I am so glad I found this forum,there seems to be a lot of information here an actual real people instead of some Webmd info.

Thanks,
Rach

[QUOTE=amelu;3122671]Hi TIgrilla, after my lap when the found stage 3 endo, I was put on femara.....its similar to lupron but not supposed to have the same side effects. The only ones I had was I was really tired and moody. On lupron --a really small dose for my IVF cycle I had bad headaches, was tired and also moody--mean really. My RE also thought after suppressing the endo for 5 monthes it would increase my chances of getting pregnant. I am now in my 2WW for my first IVF cycle and test on Wed. 8/1. You can find loads of infor. about lupron if you do a search. Good Luck to you, AimeeM[/QUOTE]





All times are GMT -7. The time now is 08:31 PM.





© 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!